Illinois, 2015Tornadoes in Illinois, June 19, 2015
June 19, 2015 · NWS ILX · 3 events in 2 counties and zones
Rain with a few embedded thunderstorms overspread southeast Illinois on June 19th as the remnants of Tropical Storm Bill tracked into the Ohio River Valley. Due to strong low-level wind shear near the track of the system, many of the storms exhibited rotation.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $55,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Rain with a few embedded thunderstorms overspread southeast Illinois on June 19th as the remnants of Tropical Storm Bill tracked into the Ohio River Valley. Due to strong low-level wind shear near the track of the system, many of the storms exhibited rotation. Three tornadoes touched down during the afternoon of the 19th...one in Lawrence County and two in Richland County. The tornadoes were all rated EF0 and caused only minor damage and no injuries.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 19, 11:54 AM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 19, 11:54 AM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1254 PM CDT FRI JUN 19 2015
.UPDATE...
ISSUED AT 1045 AM CDT FRI JUN 19 2015
WILL CONTINUE THE FLASH FLOOD WATCH FOR SOUTHERN 6 COUNTIES
THROUGH TONIGHT WHERE ADDITIONAL 1 TO 2 INCHES OF RAIN IS LIKELY
TODAY AND TONIGHT WITH LOCALLY HIGHER AMOUNTS. REMNANTS OF
TROPICAL STORM BILL WAS ALONG THE MO/AR BORDER AND IS EXPECTED TO
TRACK ENE TO NEAR THE SOUTHERN TIP OF IL BY SUNSET AND TO NEAR
LOUISVILLE KY BY 12Z/SAT. MODELS HAVE BEEN SHOWING MOST OF THE QPF
FROM I-72 SOUTH TODAY WITH HEAVY QPF OVER SOUTHEAST IL AND
CURRENT FORECAST HANDLED THAT WELL. PRECIPITABLE WATER VALUES OF
1.75 TO 2.2 INCHES OVER SOUTHEAST IL SUPPORTS HEAVY RAIN THREAT.
SPC HAS MARGINAL RISK OF SEVERE STORMS IN FAR SOUTHEAST IL NEAR
LAWRENCE COUNTY THIS AFTERNOON MAINLY FOR GUSTY WINDS. THICK
CANOPY OF CLOUDS TO KEEP HIGHS BETWEEN 75-80 OVER MOST OF
CENTRAL/SE IL WITH WARMEST POINTS FAR SW BY LAWRENCEVILLE/MOUNT
CARMEL AIRPORT AND FAR NW BY KNOX AND STARK COUNTIES WHERE MORE
SUNSHINE POSSIBLE THIS AFTERNOON.
&&
.SHORT TERM...(TODAY)
ISSUED AT 311 AM CDT FRI JUN 19 2015
07Z/2AM SURFACE ANALYSIS SHOWS COLD FRONT STRETCHING FROM NORTHERN
INDIANA TO CENTRAL MISSOURI...GENERALLY ALONG A KANKAKEE...TO
BLOOMINGTON...TO QUINCY LINE. MEANWHILE...REMNANTS OF TROPICAL
STORM BILL ARE CURRENTLY CENTERED OVER NORTHWEST ARKANSAS. COLD
FRONT SINKING SLOWLY SOUTHWARD WILL TEND TO SHUNT BILL TO THE
NORTHEAST TODAY AND TONIGHT. 00Z JUNE 19 MODELS ARE IN VERY GOOD
AGREEMENT CONCERNING THE TRACK OF THE SYSTEM FROM THE OZARKS THIS
MORNING TO FAR SOUTHERN INDIANA BY SATURDAY. WITH THIS PARTICULAR
TRACK...AREAS ALONG/SOUTH OF I-70 WILL BE FAVORED FOR THE HEAVIEST
RAINFALL TODAY. WILL HOWEVER NEED TO KEEP AN EYE ON RADAR
IMAGERY...AS A BAND OF RAIN FURTHER FROM THE CENTER OF THE LOW COULD
POTENTIALLY COME NORTHWARD INTO CENTRAL ILLINOIS AND ESSENTIALLY
STALL AS THE SYSTEM PIVOTS NORTHEASTWARD. AT THIS POINT...NO MODEL
SOLUTION SUPPORTS THIS...ALTHOUGH THE CURRENT RADAR MOSAIC SHOWING A
SOLID RAIN BAND ACROSS CENTRAL MISSOURI CERTAINLY SUGGESTS IT. ITS
DIFFICULT TO PINPOINT EXACTLY WHERE THE RAIN BAND WILL EVENTUALLY
END UP...BUT BASED ON THE TRACK OF THE LOW...THINK IT WILL BE NEAR
OR JUST SOUTH OF THE I-72 CORRIDOR. HAVE THEREFORE GONE WITH LIKELY
TO CATEGORICAL POPS FROM I-72 SOUTHWARD. FURTHER NORTH...HAVE GONE
WITH A DRY FORECAST NORTH OF A CANTON TO BLOOMINGTON LINE.
.LONG TERM...(TONIGHT THROUGH THURSDAY)
ISSUED AT 311 AM CDT FRI JUN 19 2015
RAIN WILL CONTINUE ALONG/SOUTHEAST OF A CHAMPAIGN TO SPRINGFIELD
LINE THIS EVENING...THEN WILL SLOWLY PULL EASTWARD AS LOW PRESSURE
TRACKS INTO THE OHIO RIVER VALLEY. ALL MODEL SOLUTIONS ARE NOW
SHOWING A MORE COMPACT AREA OF PRECIP WITH THE LOW AND ALL SHIFT IT
EASTWARD INTO INDIANA/KENTUCKY BY 18Z SATURDAY. AS A RESULT...WILL
ONLY CARRY A LOW CHANCE POP ACROSS THE FAR SOUTHEAST CWA SATURDAY
MORNING...FOLLOWED BY HOT AND DRY CONDITIONS EVERYWHERE SATURDAY
AFTERNOON.
NEXT COLD FRONT WILL APPROACH FROM THE NORTHWEST SATURDAY
NIGHT...TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS AS IT
ENCOUNTERS THE MOIST AIRMASS ACROSS THE REGION. MODEL CONSENSUS
TAKES THE FRONT TO NEAR I-55 BY 12Z SUN...SO HAVE OPTED TO KEEP THE
SE CWA DRY THROUGH SATURDAY NIGHT.
AFTER THAT...BOUNDARY WILL REMAIN IN THE VICINITY THROUGH MIDWEEK
AS UPPER-LEVEL RIDGING SLOWLY BUILDS ACROSS THE REGION. MODELS ARE
STILL STRUGGLING WITH THE EXACT STRENGTH OF THE RIDGE...BUT IT
APPEARS LIKELY THAT IT WILL NEVER BECOME STRONG ENOUGH TO PUSH THE
FRONT COMPLETELY OUT OF THE AREA. THIS WILL MEAN A CONTINUATION OF
AT LEAST LOW CHANCE POPS SUNDAY THROUGH TUESDAY. WEDNESDAY STILL
LOOKS LIKE A RELATIVELY DRY DAY AS THE RIDGE REACHES ITS MAXIMUM
STRENGTH BEFORE GRADUALLY BREAKING DOWN BY THE END OF THE WEEK.
MAIN WEATHER STORY IN THE EXTENDED WILL BE THE HEAT AND
HUMIDITY...AS HIGH TEMPS REACH THE UPPER 80S/LOWER 90S AND DEWPOINTS
RISE WELL INTO THE 70S NEXT WEEK. THERE ARE HOWEVER SIGNS THAT THE
RIDGE WILL WEAKEN AND A COLD FRONT WILL PASS THROUGH ILLINOIS BY THE
END OF THE WEEK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1255 PM CDT FRI JUN 19 2015
REMNANTS OF TROPICAL STORM BILL OVER SOUTHEAST MO REFLECTED BY 1008
MB SURFACE LOW PRESSURE AND 582 DM 500 MB LOW...WILL TRACK ENE TO
THE SOUTHERN TIP OF IL BY SUNSET AND INTO NE KY BY 18Z/1 PM SAT.
MOST OF ITS SHOWERS AND THUNDERSTORMS WILL STAY SOUTH OF I-72 NEXT
24 HOURS. BUT ISOLATED SHOWERS WILL CONTINUE ALONG I-72 THROUGH
SUNSET AND POSSIBLY AS FAR NORTH AS BMI SO INCLUDED VCSH WITH
TEMPO GROUPS OF 4-6 MILES ALONG I-72. 500-1K FT CLOUD CEILINGS
FROM THE IL RIVER SE WILL SLOWLY LIFT TO MVFR LATER THIS
AFTERNOON AND CONTINUE TONIGHT. PIA ON NW EDGE OF THESE LOW CLOUDS
WITH CEILINGS NEAR 1K FT WILL SCATTER OUT AT TIMES THIS AFTERNOON.
FOG WILL LIKELY DEVELOP OVERNIGHT WITH VSBYS 2-4 MILES AND
POSSIBLY AS LOW AS 1-2 MILES AND LIFT AROUND 15Z/SAT. LOW CLOUDS
TO SCATTER OUT AT WESTERN AIRPORTS OF PIA AND SPI AFTER 15Z/SAT
AND EVENTUALLY FURTHER EAST TOWARD SAT AFTERNOON. NE WINDS 9-14
KTS THIS AFTERNOON TO VEER NNE OVERNIGHT AND DIMINISH TO NEAR 5
KTS. WINDS WILL STAY FAIRLY LIGHT SAT MORNING UNDER 10 KTS AND
BECOME SSW TOWARD MIDDAY SAT.
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ066>068-071>073.
&&
UPDATE...07
SHORT TERM...BARNES
LONG TERM...BARNES
AVIATION...07
Hazardous weather outlook, Jun 19, 10:03 AM CST, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1103 AM CDT FRI JUN 19 2015
ILZ027>031-036>038-040>043-047>051-201100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
1103 AM CDT FRI JUN 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST OF THE
ILLINOIS RIVER THIS AFTERNOON INTO TONIGHT. ALTHOUGH NO ORGANIZED
SEVERE WEATHER IS ANTICIPATED...A FEW OF THE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING TORRENTIAL RAINFALL MAINLY SOUTH OF I-72.
MODERATE FLOODING...WITH A FORECAST OF MAJOR FLOODING AT HAVANA
THIS WEEKEND...WILL CONTINUE ALONG THE ILLINOIS RIVER. MINOR
FLOODING CONTINUES ALONG THE SANGAMON RIVER FOR THE NEXT SEVERAL
DAYS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE STORMS OVERNIGHT
SATURDAY NIGHT INTO SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
ILZ044>046-052>057-061>063-201100-
CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON-
MOULTRIE-PIATT-SHELBY-VERMILION-
1103 AM CDT FRI JUN 19 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SEVERE
STORMS ARE NOT ANTICIPATED...ALTHOUGH A FEW OF THE STORMS WILL
PRODUCE LOCALLY HEAVY RAINS OF 1 TO 2 INCHES ESPECIALLY SOUTH OF
I-72.
MINOR FLOODING WILL CONTINUE ALONG THE SANGAMON AND WABASH RIVER
BASINS FOR THE NEXT SEVERAL DAYS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS ON
SUNDAY AFTERNOON AND EARLY EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
ILZ066>068-071>073-201100-
CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1103 AM CDT FRI JUN 19 2015
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR THROUGH TONIGHT
ACROSS SOUTHEAST ILLINOIS. LOCALLY HEAVY RAINS OF 1 TO 2 INCHES
WITH LOCALLY 2 TO 4 INCHES IS POSSIBLE. ORGANIZED SEVERE STORMS
ARE NOT ANTICIPATED THOUGH A FEW THUNDERSTORMS COULD BE STRONG
THIS AFTERNOON AND EARLY EVENING WITH GUSTY WINDS IN EXCESS OF
40 MPH ALONG AND SOUTH OF HIGHWAY 50.
MINOR FLOODING WILL CONTINUE ALONG THE WABASH AND LITTLE WABASH
BASINS FOR THE NEXT SEVERAL DAYS AND DEVELOP ON THE EMBARRAS RIVER
BY TONIGHT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
PERIODIC THUNDERSTORM CHANCES ARE EXPECTED FOR MUCH OF THE
PERIOD. THERE IS A SLIGHT CHANCE OF SEVERE THUNDESTORMS ON SUNDAY
AFTERNOON AND EVENING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
07
In the hours before
Local storm report, Jun 19, 9:12 AM CST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1012 AM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/19/2015 M1.45 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/19/2015 M1.90 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL
&&
25Local storm report, Jun 19, 9:43 AM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1043 AM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 4 ESE CAMARGO 39.78N 88.10W
06/19/2015 M3.18 INCH DOUGLAS IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 ESE CHRISMAN 39.79N 87.62W
06/19/2015 M2.18 INCH EDGAR IL COCORAHS
24 HOUR TOTAL
&&
25Local storm report, Jun 19, 10:38 AM CST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1138 AM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN DANVILLE 40.14N 87.62W
06/19/2015 M1.11 INCH VERMILION IL CO-OP OBSERVER
24 HOUR TOTAL
1035 AM FLASH FLOOD EFFINGHAM 39.12N 88.55W
06/19/2015 EFFINGHAM IL TRAINED SPOTTER
1300 E CLOSED NEAR RANEY ST DUE TO HIGH WATER
&&
25Local storm report, Jun 19, 10:50 AM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1150 AM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM FLASH FLOOD 1 S ALLENVILLE 39.54N 88.54W
06/19/2015 MOULTRIE IL TRAINED SPOTTER
WATER OVER ROADS
0515 AM HEAVY RAIN 1 S ALLENVILLE 39.54N 88.54W
06/19/2015 M4.50 INCH MOULTRIE IL TRAINED SPOTTER
OVERNIGHT RAINFALL. 2-DAY TOTAL 6.10.
0600 AM FLASH FLOOD ALLENVILLE 39.56N 88.54W
06/19/2015 MOULTRIE IL TRAINED SPOTTER
MULTIPLE ROAD CROSSINGS UDERWATER. 2 TO 3 FEET OF FLOWING
WATER OVER MANY ROADS IN THE SOUTHERN HALF OF MOULTRIE
CO.
0600 AM HEAVY RAIN 2 S OLNEY 38.70N 88.09W
06/19/2015 M1.10 INCH RICHLAND IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 2 S MOWEAQUA 39.60N 89.02W
06/19/2015 M1.79 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN 1 S FLORA 38.66N 88.48W
06/19/2015 M1.42 INCH CLAY IL MESONET
24 HOUR TOTAL
0630 AM HEAVY RAIN FLORA 38.67N 88.48W
06/19/2015 M1.19 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN WATSON 39.03N 88.57W
06/19/2015 M1.18 INCH EFFINGHAM IL MESONET
24 HOUR TOTAL
0630 AM HEAVY RAIN WINDSOR 39.44N 88.60W
06/19/2015 M2.30 INCH SHELBY IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
06/19/2015 M1.42 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR TOTAL
0630 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
06/19/2015 M4.89 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR TOTAL
0645 AM HEAVY RAIN PANA 39.39N 89.08W
06/19/2015 M1.39 INCH CHRISTIAN IL MESONET
24 HOUR TOTAL
0653 AM HEAVY RAIN COLES COUNTY AIRPORT 39.48N 88.28W
06/19/2015 M2.08 INCH COLES IL ASOS
24 HOUR TOTAL
0700 AM HEAVY RAIN CHENOA 40.74N 88.72W
06/19/2015 M1.55 INCH MCLEAN IL CO-OP OBSERVER
24 HOUR TOTAL. CHENOA 2
0700 AM HEAVY RAIN SHERMAN 39.89N 89.61W
06/19/2015 M1.20 INCH SANGAMON IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/19/2015 M1.55 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 W KINCAID 39.59N 89.47W
06/19/2015 M1.08 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN STE. MARIE 38.93N 88.03W
06/19/2015 M2.11 INCH JASPER IL MESONET
12 HOUR TOTAL
0700 AM HEAVY RAIN PANA 39.39N 89.08W
06/19/2015 M1.25 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN MATTOON 39.48N 88.37W
06/19/2015 M3.03 INCH COLES IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 W ARTHUR 39.72N 88.49W
06/19/2015 M1.27 INCH MOULTRIE IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 2 SW TAYLORVILLE 39.50N 89.29W
06/19/2015 M1.00 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN CASEY 39.30N 87.99W
06/19/2015 M1.71 INCH CLARK IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN HUTSONVILLE 39.11N 87.66W
06/19/2015 M1.94 INCH CRAWFORD IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 4 ESE CAMARGO 39.78N 88.10W
06/19/2015 M3.18 INCH DOUGLAS IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
06/19/2015 M1.01 INCH SANGAMON IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
06/19/2015 M2.40 INCH EDGAR IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN NEOGA 39.32N 88.45W
06/19/2015 M1.13 INCH CUMBERLAND IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/19/2015 M1.45 INCH TAZEWELL IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
06/19/2015 M1.90 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 ESE CHRISMAN 39.79N 87.62W
06/19/2015 M2.18 INCH EDGAR IL COCORAHS
24 HOUR TOTAL
0700 AM HEAVY RAIN DANVILLE 40.14N 87.62W
06/19/2015 M1.11 INCH VERMILION IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
06/19/2015 M2.29 INCH DOUGLAS IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
06/19/2015 M1.35 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL
0745 AM HEAVY RAIN NEWTON 38.99N 88.16W
06/19/2015 M2.58 INCH JASPER IL MESONET
18 HOUR TOTAL
0915 AM FLASH FLOOD CHARLESTON 39.48N 88.18W
06/19/2015 COLES IL TRAINED SPOTTER
RILEY CREEK AT HIGHWAY 7 AND TOWN BRANCH AT 6TH STREET
OUT OF BANKS
1035 AM FLASH FLOOD EFFINGHAM 39.12N 88.55W
06/19/2015 EFFINGHAM IL TRAINED SPOTTER
1300 E CLOSED NEAR RANEY ST DUE TO HIGH WATER
&&
25Local storm report, Jun 19, 12:26 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
126 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN MATTOON 39.48N 88.37W
06/19/2015 M3.83 INCH COLES IL MESONET
TOTAL RAINFALL SINCE THURSDAY
&&
07Local storm report, Jun 19, 1:14 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
214 PM CDT FRI JUN 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HEAVY RAIN 4 N LOUISVILLE 38.83N 88.51W
06/19/2015 M1.63 INCH CLAY IL MESONET
RAINFALL IN PAST HOUR
&&
07Tornado, Lawrence
- When
- June 19, 1:26 PM CST to 1:27 PM CST
- Where
- Lawrence County, 2.65 mi E of Beman to 2.59 mi E of Beman
- Rating
- EF0
- Path length
- 0.09 mi
- Path width
- 25 yd
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 38.713, -87.552
A tornado briefly touched down at 2:26 PM CDT 7.1 miles east-southeast of Lawrenceville. The tornado caused damage to trees and a camper near the Sun and Sand subdivision before dissipating at 2:27 PM CDT.
Tornado, Richland
- When
- June 19, 3:45 PM CST to 3:46 PM CST
- Where
- Richland County, 1.6 mi NW of Olney to 1.74 mi NW of Olney
- Rating
- EF0
- Path length
- 0.13 mi
- Path width
- 30 yd
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 38.749, -88.097
A tornado briefly touched down 1.4 miles northwest of Olney at 4:45 PM CDT. It caused minor damage to a retail store before dissipating at 4:46 PM CDT.
Tornado, Richland
- When
- June 19, 3:50 PM CST to 3:53 PM CST
- Where
- Richland County, 2.46 mi NNW of Olney to 2.99 mi NNW of Olney
- Rating
- EF0
- Path length
- 0.52 mi
- Path width
- 50 yd
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 38.763, -88.098
A tornado touched down 2.3 miles north-northwest of Olney at 4:50 PM CDT. The tornado uprooted a few trees and knocked numerous 6 to 10-inch diameter tree branches down as it tracked northwestward through a mobile home park and a golf course off Route 130. It dissipated 2.8 miles north-northwest of Olney at 4:53 PM CDT.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Nevada, June 19 to 30, 20152 deaths · 17 injured · 1 event
- Flash Flooding and Flooding in South Dakota, June 19 to 22, 20151 death · 2 in hail · 57 events
- Tornado and Hail in South Dakota, June 19, 2015$363,000 · EF2 · 21 events
- Flash Flood in Texas, June 19 to 20, 2015$23 million · 1 event
- Lightning Strike in Florida, June 19, 20151 death · 1 event
- Hail and Damaging Winds in North Dakota, June 19, 2015$1.4 million · 2.75 in hail · 22 events
- Tornadoes and Flash Flooding in Illinois, June 19 to 23, 2015$610,000 · EF1 · 15 events
- Hail and Damaging Winds in Montana, June 19, 2015$123,000 · 1.75 in hail · 30 events
- Tornado and Flash Flood in Montana, June 19, 2015EF0 · 50 events
- Hail and Damaging Winds in North Carolina, June 19, 2015$40,000 · 1 in hail · 16 events
- Hail in South Dakota, June 19, 2015$30,000 · 2.25 in hail · 6 events
- Tornado and Flash Flooding in Illinois, June 19, 2015EF1 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 578889, 578890, 578892.